Duke Mathematical Journal

La descente sur les variétés rationnelles, II

Jean-Louis Colliot-Thélène and Jean-Jacques Sansuc

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 54, Number 2 (1987), 375-492.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305668

Digital Object Identifier
doi:10.1215/S0012-7094-87-05420-2

Mathematical Reviews number (MathSciNet)
MR899402

Zentralblatt MATH identifier
0659.14028

Subjects
Primary: 11G35: Varieties over global fields [See also 14G25]
Secondary: 14G25: Global ground fields

Citation

Colliot-Thélène, Jean-Louis; Sansuc, Jean-Jacques. La descente sur les variétés rationnelles, II. Duke Math. J. 54 (1987), no. 2, 375--492. doi:10.1215/S0012-7094-87-05420-2. http://projecteuclid.org/euclid.dmj/1077305668.


Export citation

References

  • [1]1 M. Artin, A. Grothendieck, and J. L. Verdier, Théorie des topos et cohomologie étale des schémas. Tome 1: Théorie des topos, Lecture Notes in Math., vol. 269, Springer-Verlag, Berlin, 1972, (Séminaire de géoméétrie algébriques du Bois-Marie SGA 4).
  • [1]2 M. Artin, A. Grothendieck, and J. L. Verdier, Théorie des topos et cohomologie étale des schémas. Tome 2, Lecture Notes in Math., vol. 270, Springer-Verlag, Berlin, 1972, (Séminaire de géométrie algébriques du Bois-Marie SGA 4).
  • [1]3 M. Artin, A. Grothendieck, and J. L. Verdier, Théorie des topos et cohomologie étale des schémas. Tome 3, Lecture Notes in Math., vol. 305, Springer-Verlag, Berlin, 1973, Séminaire de géoméétrie algébriques du Bois-Marie SGA 4.
  • [2] A. Beauville, J.-L. Colliot-Thélène, J.-J. Sansuc, and Sir Peter Swinnerton-Dyer, Variétés stablement rationnelles non rationnelles, Ann. of Math. (2) 121 (1985), no. 2, 283–318.
  • [3] B. J. Birch and H. P. F. Swinnerton-Dyer, The Hasse problem for rational surfaces, J. Reine Angew. Math. 274/275 (1975), 164–174.
  • [4] S. Bloch, On the Chow groups of certain rational surfaces, Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 1, 41–59.
  • [5] J.-L. Brylinski, Décomposition simpliciale d'un réseau, invariante par un groupe fini d'automorphismes, C. R. Acad. Sci. Paris Sér. A-B 288 (1979), no. 2, A137–A139.
  • [6] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956.
  • [7]1 J. W. S. Cassels, Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966), 193–291.
  • [7]2 J. W. S. Cassels, Corrigenda: “Survey article—Diophantine equations with special reference to elliptic curves”, J. London Math. Soc. 42 (1967), 183.
  • [8] J. W. S. Cassels and M. J. T. Guy, On the Hasse principle for cubic surfaces, Mathematika 13 (1966), 111–120.
  • [9] F. Chȧtelet, Points rationnels sur certaines courbes et surfaces cubiques, Enseignement Math. (2) 5 (1959), 153–170 (1960).
  • [10] J.-L. Colliot-Thélène, Hilbert's Theorem 90 for $K\sb2$, with application to the Chow groups of rational surfaces, Invent. Math. 71 (1983), no. 1, 1–20.
  • [11] J. L. Colliot-Thélène, Arithmétique des variétés rationnelles et problèèmes birationnels, Actes du congrès intern. math. Berkeley 1986 (à paraître).
  • [12] J.-L. Colliot-Thélène and D. Coray, L'équivalence rationnelle sur les points fermés des surfaces rationnelles fibrées en coniques, Compositio Math. 39 (1979), no. 3, 301–332.
  • [13] J.-L. Colliot-Thélène, D. Coray, and J.-J. Sansuc, Descente et principe de Hasse pour certaines variétés rationnelles, J. reine angew. Math. 320 (1980), 150–191.
  • [14] J.-L. Colliot-Thélène and F. Ischebeck, L'équivalence rationnelle sur les cycles de dimension zéro des variétés algébriques réelles, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 15, 723–725.
  • [15] J.-L. Colliot-Thélène, D. Kanevsky, and J.-J. Sansuc, Arithmètique des surfaces cubiques diagonales, Springer Lecture Notes in Math., éd. G. Wüstholz (à paraître) (preprint Orsay 85 T 46), 1985.
  • [16] J.-L. Colliot-Thélène and P. Salberger, Arithmetic on singular cubic hypersurfaces, en préparation.
  • [17] J.-L. Colliot-Thélène and J.-J. Sansuc, Torseurs sous des groupes de type multiplicatif; applications à l'étude des points rationnels de certaines variétés algébriques, C.R. Acad. Sci. Paris Sér. A-B 282 (1976), no. 18, 1113–1116.
  • [18] J.-L. Colliot-Thélène and J.-J. Sansuc, Variétés de première descente attachées aux variétés rationnelles, C.R. Acad. Sci. Paris Sér. A 284 (1977), no. 16, 967–970.
  • [19] J.-L. Colliot-Thélène and J.-J. Sansuc, La descente sur une variété rationnelle définie sur un corps de nombres, C. R. Acad. Sci. Paris Sér. A 284 (1977), no. 19, 1215–1218.
  • [20] J.-L. Colliot-Thélène and J.-J. Sansuc, La $R$-équivalence sur les tores, Ann. Scient. Éc. norm. sup. (4) 10 (1977), no. 2, 175–229.
  • [21] J.-L. Colliot-Thélène and J.-J. Sansuc, Cohomologie des groupes de type multiplicatif sur les schémas réguliers, C.R. Acad. Sci. Paris Sér. A-B 287 (1978), no. 6, 449–452.
  • [22] J.-L. Colliot-Thélène and J.-J. Sansuc, La descente sur les variétés rationnelles, Journées de Géometrie Algébrique d'Angers, Juillet 1979/Algebraic Geometry, Angers, 1979 ed. A. Beauville, Sijthoff & Noordhoff, Alphen aan den Rijn, 1980, pp. 223–237.
  • [23] J.-L. Colliot-Thélène and J.-J. Sansuc, On the Chow groups of certain rational surfaces: a sequel to a paper of S. Bloch, Duke Math. J. 48 (1981), no. 2, 421–447.
  • [24] J.-L. Colliot-Thélène and J.-J. Sansuc, Sur le principe de Hasse et l'approximation faible, et sur une hypothèse de Schinzel, Acta Arith. 41 (1982), no. 1, 33–53.
  • [25] J.-L. Colliot-Thélène and J.-J. Sansuc, La descente sur les surfaces rationnelles fibrées en coniques, C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 7, 303–306.
  • [26] J.-L. Colliot-Thélène and J.-J. Sansuc, Principal homogeneous spaces under flasque tori: applications, J. Algebra 106 (1987), no. 1, 148–205.
  • [27]1 J.-L. Colliot-Thélène, J.-J. Sansuc, and Sir Peter Swinnerton-Dyer, Intersections of two quadrics and Châtelet surfaces. I, J. reine angew. Math. 373 (1987), 37–107.
  • [27]2 Jean-Louis Colliot-Thélène, Jean-Jacques Sansuc, and Peter Swinnerton-Dyer, Intersections of two quadrics and Châtelet surfaces. II, J. Reine Angew. Math. 374 (1987), 72–168.
  • [27]3 Jean-Louis Colliot-Thélène, Jean-Jacques Sansuc, and Peter Swinnerton-Dyer, Intersections de deux quadriques et surfaces de Châtelet, C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 16, 377–380.
  • [28] J.-L. Colliot-Thélène and A. N. Skorobogatov, $R$-equivalence on conic bundles of degree $4$, Duke Math. J. 54 (1987), no. 2, 671–677.
  • [29] D. F. Coray, The Hasse Principle for pairs of quadratic forms, Number theory days, Exeter 1980, Lecture note series, vol. 56, London Math. Soc. Cambridge Univ. Press, Cambridge-New York, 1982, pp. 237–246.
  • [30] D. F. Coray and M. A. Tsfasman, Arithmetic on singular Del Pezzo surfaces, Proc. London Math. Soc. (à paraître).
  • [31] P. Deligne, Cohomologie étale, Lecture Notes in Mathematics, vol. 569, Springer-Verlag, Berlin, 1977.
  • [32]1 M. Demazure and A. Grothendieck, Schémas en groupes. I: Propriétés générales des schémas en groupes, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3). Dirigé par M. Demazure et A. Grothendieck. Lecture Notes in Mathematics, Vol. 151, Springer-Verlag, Berlin, 1970.
  • [32]2 M. Demazure and A. Grothendieck, Schémas en groupes. II: Groupes de type multiplicatif, et structure des schémas en groupes généraux, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3). Dirigé par M. Demazure et A. Grothendieck. Lecture Notes in Mathematics, Vol. 152, Springer-Verlag, Berlin, 1962/1964.
  • [32]3 M. Demazure and A. Grothendieck, Schémas en groupes. III: Structure des schémas en groupes réductifs, Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3). Dirigé par M. Demazure et A. Grothendieck. Lecture Notes in Mathematics, Vol. 153, Springer-Verlag, Berlin, 1962/1964.
  • [33]1 A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I, Inst. Hautes Études Sci. Publ. Math. (1964), no. 20, 259.
  • [33]2 A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Inst. Hautes Études Sci. Publ. Math. (1965), no. 24, 231.
  • [33]3 A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III, Inst. Hautes Études Sci. Publ. Math. (1966), no. 28, 255.
  • [33]4 A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV, Inst. Hautes Études Sci. Publ. Math. (1967), no. 32, 361.
  • [34] Alexander Grothendieck, Le groupe de Brauer. I. Algèbres d'Azumaya et interprétations diverses, Dix Exposés sur la Cohomologie des Schémas, North-Holland, Amsterdam, 1968, pp. 46–66.
  • [35] Alexander Grothendieck, Le groupe de Brauer. III. Exemples et compléments, Dix Exposés sur la Cohomologie des Schémas, North-Holland, Amsterdam, 1968, pp. 88–188.
  • [36] P. J. Hilton and U. Stammbach, A course in homological algebra, Springer-Verlag, New York, 1971.
  • [37] W. Hürlimann, Brauer group and Diophantine geometry: a cohomological approach, Brauer groups in ring theory and algebraic geometry (Wilrijk, 1981) eds. van F. Oystaeyen and A. Vereschoren, Lecture Notes in Math., vol. 917, Springer, Berlin, 1982, pp. 43–65.
  • [38] W. Hürlimann, $H\sp 3$ and rational points on biquadratic bicyclic norm forms, Arch. Math. (Basel) 47 (1986), no. 2, 113–116.
  • [39] V. A. Iskovskih, A counterexample to the Hasse principle for systems of two quadratic forms in five variables, Mat. Zametki 10 (1971), 253–257, (Math. Notes 10 (1971) 575–577).
  • [40] B. È. Kunyavskiĭ and M. A. Tsfasman, Zero-cycles on rational surfaces and Néron-Severi tori, Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984), no. 3, 631–654, (Math. USSR Izvestiya 24 (1985) 583–603).
  • [41] Y. I. Manin, Le groupe de Brauer-Grothendieck en géométrie diophantienne, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, Paris, 1971, pp. 401–411.
  • [42] Yu. I. Manin and M. Hazewinkel, Cubic forms: algebra, geometry, arithmetic, North-Holland Publishing Co., Amsterdam, 1974.
  • [43] Yu. I. Manin and M. A. Tsfasman, Rational varieties: Algebra, geometry, arithmetic, Uspekhi Mat. Nauk 41 (1986), no. 2(248), 43–94, (Russian Math. Surveys 41 (1986) 51–116).
  • [44] J. S. Milne, Étale Cohomology, Princeton Mathematical Series, vol. 33, Princeton Univ. Press, Princeton, N.J., 1980.
  • [45] H. Nishimura, Some remarks on rational points, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 29 (1955), 189–192.
  • [46] M. Raynaud, Faisceaux amples sur les schémas en groupes et les espaces homogènes, Lecture Notes in Mathematics, vol. 119, Springer-Verlag, Berlin, 1970.
  • [47] P. Salberger, On the arithmetic of conic bundles surfaces, Séminaire de théorie des nombres de Paris 1985–1986 (à paraître) (voir aussi: Sur l'arithmètique de certaines surfaces de del Pezzo, C.R. Acad. Sci Paris 303, série I (1986), 273–276).
  • [48] J.-J. Sansuc, Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres, J. reine angew. Math. 327 (1981), 12–80.
  • [49] J.-J. Sansuc, Descente et principe de Hasse pour certaines variétés rationnelles, Seminar on Number Theory, Paris 1980-81 (Paris, 1980/1981), Progr. Math., vol. 22, Birkhäuser Boston, Mass., 1982, pp. 253–271.
  • [50] J.-J. Sansuc, À propos d'une conjecture arithmétique sur le groupe de Chow d'une surface rationnelle, Seminar on Number Theory, 1981/1982, Univ. Bordeaux I, Talence, 1982, Exp. No. 33, 38.
  • [51] J.-J. Sansuc, Principe de Hasse, surfaces cubiques et intersections de deux quadriques, Astérisque (1987), no. 147-148, 183–207, (in Journées arithmétiques de Basançon 1985).
  • [52] J.-P. Serre, Cohomologie galoisienne, With a contribution by Jean-Louis Verdier. Lecture Notes in Mathematics, No. 5. Troisième édition, vol. 1965, Springer-Verlag, Berlin, 1965.
  • [53] H. P. F. Swinnerton-Dyer, Two special cubic surfaces, Mathematika 9 (1962), 54–56.
  • [54] J. Tate, The cohomology groups of tori in finite Galois extensions of number fields, Nagoya Math. J. 27 (1966), 709–719.
  • [55] V. E. Voskresenskiĭ, Tores algebriques, Nauka, Moscou, 1977, en russe.
  • [56] V. I. Yančevskiĭ, $k$-unirationalité des fibrés en coniques et corps de décomposition des algèbres simple centrales (en russe), Doklady Akad. Nauk BSSR 29 (1985), 1061–1064.

See also

  • See also: Jean-Louis Colliot-Thélène, Jean-Jacques Sansuc. La descente sur les variétés rationnelles. Journées de Géométrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, pp. 223–237, Sijthoff & Noordhoff, Alphen aan den Rijn—Germantown, Md., 1980.